# SDR AWXA200601846

- Difficulty date: October 17, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 20,224 hours, 7,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367780500400
- Condition: Corroded
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4 CHECK - NR 5949849,  CORROSION ON L2 DOOR WAY THRESHOLD FLOOR PANEL 261FF, FR66 TO FR68. REPLACED L2 DOOR WAY THRESHOLD FLOOR PANEL 261FF, FR66 TO FR68 IAW AWA CARD C1D25318.
